# SDR CALA2014011390132

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,613 hours, 21,810 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CREASED BETWEEN BS 1380 TO 1400 & STRINGER 27R - 28R.  REMOVED DAMAGED SKIN & FABRICATED A REPAIR DOUBLER, STRUCTURAL FILLER & FILLER & INSTALLED BETWEEN BS 1380 TO 1390 & AFT CARGO DOOR FWD LOWER CORNER OF CUT-OUT.  IAW UAL ECRA 5360-01174.
